Publications



3765 documents

  • Jean-Michel Marin, Christian P. Robert. On resolving the Savage–Dickey paradox. Electronic Journal of Statistics , 2010, 4, pp.643-654. ⟨10.1214/10-EJS564⟩. ⟨hal-00423846⟩
  • Nathaël Alibaud, Pascal Azerad, Damien Isèbe. A non-monotone conservation law for dune morphodynamics. Differential and integral equations, 2010, 23, pp.155--188. ⟨hal-00173879⟩
  • Boris Pasquier. Vanishing theorem for the cohomology of line bundles on Bott-Samelson varieties. Journal of Algebra, 2010, pp.2834-2847. ⟨10.1016/j.jalgebra.2010.03.016⟩. ⟨hal-00789997⟩
  • Boris Pasquier. The pseudo-index of horospherical Fano varieties. International Journal of Mathematics, 2010, pp.1147-1156. ⟨10.1142/S0129167X10006422⟩. ⟨hal-00789974⟩
  • Olivier Cabrit, Franck Nicoud. DNS of a Periodic Channel Flow with Isothermal Ablative Wall. Armenio, V; Geurts, B; Frohlich, J. DIRECT AND LARGE-EDDY SIMULATION VII, Springer, pp.35-41, 2010, ERCOFTAC Series - Vol. 13, ⟨10.1007/978-90-481-3652-0_5⟩. ⟨hal-00803374⟩
  • Viviane Durand-Guerrier, Carl Winsløw, Hiroaki Yoshida. A model of mathematics teacher knowledge and a comparative study in Denmark, France and Japan. Annales de Didactiques et de Sciences Cognitives, 2010, 15, pp.141-166. ⟨hal-00804029⟩
  • Nicolas Lamarque, Mauro Porta, Franck Nicoud, Thierry Poinsot. On the stability and dissipation of wall boundary conditions for compressible flows. International Journal for Numerical Methods in Fluids, 2010, 62 (10), pp.1134-1154. ⟨10.1002/fld.2060⟩. ⟨hal-00802480⟩
  • Kevin Loquin, Olivier Strauss, Jean-François Crouzet. Possibilistic signal processing: How to handle noise?. International Journal of Approximate Reasoning, 2010, 51 (9), pp.1129-1144. ⟨10.1016/j.ijar.2010.08.004⟩. ⟨hal-00799408⟩
  • Matthieu Alfaro. Generation, motion and thickness of transition layers for a nonlocal Allen-Cahn equation. Nonlinear Analysis: Theory, Methods and Applications, 2010, pp.72 (2010), no. 7-8, 3324--3336. ⟨10.1016/j.na.2009.12.013⟩. ⟨hal-00392032⟩
  • Rémi Carles, Eric Dumas, Christof Sparber. Multiphase weakly nonlinear geometric optics for Schrodinger equations. SIAM Journal on Mathematical Analysis, 2010, 42 (1), pp.489-518. ⟨10.1137/090750871⟩. ⟨hal-00361348v2⟩